Depersonalization Support Forum banner
1 - 20 of 34 Posts

·
Registered
Joined
·
191 Posts
Discussion Starter · #1 ·
Anyone else on this or in the past? Any help? Problems? What dosages work/ed for you?
 

·
Registered
Joined
·
178 Posts
first time benzo user.

I just got some of it .25-.5 i take two times a day.

pardon my lang. but this shit is GOOD.

I think that it really has made me chill out which i love, It makes it so I dont get worked up over my anxiety. Basically i think of anxiety it wont get me upset and it leaves so it really helps me out.

I have noticed it dulls me out just a tad, nothing really bad I still have my personality just a little different, nothign to be concerned about. Hell i would trade that for my scared feelings any day.
 
G

·
I used to be on 0,5mgs a day (night, actually) in combination with zoloft, but zoloft didn?t work at all and as a bonus gave me some nasty friggin side-effects. Damn it.

So then my shrink told me to change zoloft for dogmatil (sulripidum), that?s something for a mood as I was told. Just made me tired all the time (but still in combination with klono (or clonazepam or rivotril as it?s called here).

So after that, I quit everything, but I couldn?t stay with my anxiety (btw., my DP is still the same all the time all right :x )

All this is three months now - last week I am on klonopin again and - well, at least i can talk to people again and - that?s an inmprovement - i don?t cry as a baby all days. that?s good.

And sometimes, i got a feeling that the DP "fog" (you know what i talk about) is lifting a little little bit. Just a liitle, in terms of my mood, elseway i?m still spaced out..

So - I suppose klono helps me a little, even this small 0,5 dose. gives me some strengh to continue this fight :evil:
 
G

·
Getting off cost me 2 years of my life. I spent 2 years hating life, cursing God, severe pain all over, crawling out of my skin, admitted to the psych ward twice. Other than that, I have nothing but good things to say about klonopin.
 
G

·
Pure Narcotic said:
Getting off cost me 2 years of my life. I spent 2 years hating life, cursing God, severe pain all over, crawling out of my skin, admitted to the psych ward twice. Other than that, I have nothing but good things to say about klonopin.
Sounds not too good... how long have you been on that medication?

And what doses did you take?
 
G

·
0.5 mgs for about 9 months and a quick taper. I'd watch out though. Once you take that stuff you need to take more and more and more and then it's even harder to get off. Just giving you a warning that i sure as hell wish somebody would've given me.
 
G

·
Well I've been on 0.5 mg/day for almost 5 years. I didn't have really bad DP for those five years, I was just taking it for maintenance - basically because ny body felt I needed it. I couldn't sleep without taking it or I had really strange dreams. I have to say it sort of messed me up.

I'm going through a bad stint of DP now and now the usual 0.5 mg doesn't do a damned thing. I now have to take 1 or 1.5 mg to control an attack and I'm having to do it more frequently. I've been reading that one of the side effects is, you guessed it, DP. So now I want to get off the stuff, but I have no idea WTF would be able to control my DP and the associated anxiety. Another benzo? Can you take (for example) Valium while weaning yourslef off Klonopin? I'm afraid after long, I'll have to take more and more.
 
G

·
Pure Narcotic said:
Getting off cost me 2 years of my life. I spent 2 years hating life, cursing God, severe pain all over, crawling out of my skin, admitted to the psych ward twice. Other than that, I have nothing but good things to say about klonopin.
:(

((()))

I would never touch the stuff.
 
G

·
I'm going through a bad stint of DP now and now the usual 0.5 mg doesn't do a damned thing. I now have to take 1 or 1.5 mg to control an attack and I'm having to do it more frequently. I've been reading that one of the side effects is, you guessed it, DP. So now I want to get off the stuff, but I have no idea WTF would be able to control my DP and the associated anxiety. Another benzo? Can you take (for example) Valium while weaning yourslef off Klonopin? I'm afraid after long, I'll have to take more and more.
Man, I really hate discussing benzo's, because they are such a negative topic. But the reality is that benzo's are a tolerance drug and if you take ativan, valium or whatever benzo is out there-- you'll eventually just reach tolerance with that one too. I am not trying to make the situation sound hopeless, because it is far from that.

Some people replace their klonopin with valium and dump the klonopin. Valium has a long half life and it's supposedly easier to taper from. I've seen many people do it that way. I am not a medication guy, but I would even advise taking another drug if you must to help you get off the benzo's. Ya know, something to calm the storm. Anyhow, weigh your options and things will definetly get better for you.
 

·
Registered
Joined
·
733 Posts
Pure Narcotic said:
Getting off cost me 2 years of my life. I spent 2 years hating life, cursing God, severe pain all over, crawling out of my skin, admitted to the psych ward twice. Other than that, I have nothing but good things to say about klonopin.
didn't go away in 2 YEARS?! pain for 2 years? why were you on it to begin with? was it for dp? please elaborate because i'm thinking of trying it since i have both occational anxiety and restless legs syndrome...
 
G

·
didn't go away in 2 YEARS?! pain for 2 years? why were you on it to begin with? was it for dp? please elaborate because i'm thinking of trying it since i have both occational anxiety and restless legs syndrome...
Yes, angentcooper, the withdrawal syndrome can last as long as two years with benzodiazipines. The pain was indescribable. Trying to describe what I went to would be like trying to convey what combat is like. I would rather drink gasoline for anxiety or RLS than to take benzo's. Maybe not all people who take these pills lose years of their lives, but I did, and i still don't have all my sh it together.
 
G

·
I was taking 0.5 mgs a day and I stopped after a half year of usage.

And to anyone who may be scared by reading about my experience...Yes, it's real, but I am sure about 80% of people don't go through what I did. I actually feel bad for posting about benzo's, because i don't want to scare anyone.
 

·
Registered
Joined
·
733 Posts
wow. i will definately think twice about ever taking klonopin now. i have taken really low doses of xanax to sleep (my grandma gives them to me now and then) but i haven't ever imagined it could be so hard to withdraw from a benzo.
 
G

·
I think that level of intensity of withdrawal is rare... sounds terrible though. Always good to avoid regular use of any drug I guess...
 
G

·
I took my first dose of Klonopin about six hours ago. I think it's going to be my last based on its potential danger. I thought getting off of Zoloft, Cymbalta, and Effexor was bad...I don't want to experience a benzo withdrawal. ((shudder)) I heard that it's like Xanax times five. Plus, I read that it can actually exacerbate depression??? Any comments on that? Yeah, I just don't feel like messing with the tranq's. :(
 
G

·
You could potentially be saving yourself from years of misery if you do that. I sure wish I would've done that several years back.
 
G

·
Pure Narcotic said:
I was taking 0.5 mgs a day and I stopped after a half year of usage.

And to anyone who may be scared by reading about my experience...Yes, it's real, but I am sure about 80% of people don't go through what I did. I actually feel bad for posting about benzo's, because i don't want to scare anyone.
What's wrong with telling us about your negative experiences with it?

I'm glad you did.
 
G

·
Thanks beachgirl. I have caught so much flak for sharing my experience that I refrain from mentioning it anymore. I see that some people are throwing their pills in the garbage due to hearing my story and others, so maybe i'll continue to preach the anti benzo gospel :D :D
 
G

·
PN-I'm not sure if you were diagnosed as depressed, but I am in the midst of a severe depression (hour-long sobbing spells in the dark every night...) I am concerned about taking Klonopin as I read it can cause or worsen depression. Any feedback on this?? Also, with the withdrawal, could you describe a bit more the "pain" you were subjected to? I took my third dose-not sure if it's too early to be saying this, but I feel almost too calm, devoid of emotion. It's like I have to FOCUS really hard to get myself to feel anything. It's starting to scare me. Oh, and last night I could have swore the eyes on my posters took on a sinister appearance. Freaked me out. :cry:
 
1 - 20 of 34 Posts
Top